Jump to content

Can anyone relate?


[Sp...]

Recommended Posts

About a month out and everyday is different. My legs and arms still ache like crazy and feel weird as all get out. Toes still randomly going numb or frozen ect. The thing I am wondering about is my vision. I have always had pretty good vision but I am realizing my vision is all wonky at times and very blurry at night when looking at screens. Part of recovery? See an eye doctor?? I don’t what is normal in this process and what isn’t..any advice would be helpful. Could be due to hours of not sleeping staring at my phone for hours in the middle of the dark. Btw..for anyone interested, after lots of research I started taking a high dose of Magnesium before bed which has helped tremendously with sleep and achy body at night. Hope everyone has a good enough day.
Link to comment
Share on other sites

Hi Spring....I have same vision your described...I am 6 months off now. my Vision is better, But not as before...some times becomes Foggy and blurry also. About Magnesium, I would be more conservative...many people set back to Acute with Magnesium (including myself) and some others are OK. all depends but watch for supplements and Vitamins in first few months....Best of Healing to you.
Link to comment
Share on other sites

Hey Reza…what do you mean about the Magnesium??? I am confused…I thought thank goodness I found something natural to make me sleep but I a didn’t even know any of this would happen. I am just soaking in information.
Link to comment
Share on other sites

If you're concerned about your eyes a visit to the doctor might be a good idea, it's better than worrying about it which could make you stressed which will increase your symptoms.  As for magnesium, if it's working for you then you might as well keep using it, everyone reacts differently.
Link to comment
Share on other sites

Hey Reza…what do you mean about the Magnesium??? I am confused…I thought thank goodness I found something natural to make me sleep but I a didn’t even know any of this would happen. I am just soaking in information.

Hello ... I agree with Pamster, if that works for you keep use it, but for some people that flare them up.

Link to comment
Share on other sites

What type of magnesium are u taking? Some types cause diarrea eg mag citrate, mag hydroxide

Correct...I was taking glycinate and citrate, later I found Magnesium ion which is drop, but all of them made me worse. I am not taking it any more.

Link to comment
Share on other sites

My doc  prescribed me meletonin which I took last night, 2mg slow release at 10.15pm, and again at 2.15am. Gave me some sleep ,not sure how much but I am in pain which keeps me awake, it may work better for you.
Link to comment
Share on other sites

Taking Magnesium glycinate after a full on convo with the pharmacist…I really think it helps. I don’t think it is causing any type of flare ups. Melatonin doesn’t help me at all but I hear it works for like only 30 percent of the population which doesn’t seem to include me. Yeah keep going back and forth with an eye appt since I have seen so many doctors in the past few months and they have all been a huge waste of time and even bigger waste of money. Think I will give it some more time. Honestly, the only concrete information about these symptoms I have gotten thus far is from you guys. The stress relief your responses have given me has also really helped my symptoms. It was the worry of a major illness that made things soo much worse. Do I sound crazy?? I mean when things are just going numb, twitching, burning, tingling and all sorts of madness I just never thought it could be from a pill I took less than prescribed that they told me to take. I still just can’t believe it. Anyways, can’t turn the clock back now. Back to supplements…I was thinking of taking Gabba because to me it would make sense but now I am a bit scared of what might happen???? I’m pretty much scared of everything now. Thanks again for responses…I really appreciate everyone.
Link to comment
Share on other sites

Taking Magnesium glycinate after a full on convo with the pharmacist…I really think it helps. I don’t think it is causing any type of flare ups.

 

These Symptoms that you desribe are all normal, I have had all them ( Burning/tingling and more....), they will go away...Dont Worry :) but they dont go away fast

Link to comment
Share on other sites

×
×
  • Create New...